# SDR GLBA2012060401

- Difficulty date: June 1, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 32,356 hours, 39,291 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND CRACK ON THE RT SIDEWALL FS 456 AND STRINGER 10R, FRAME AT STRINGER CUTOUT, .2" IN LENGTH.  REPAIRED IAW EO 12-1900-53-032.  MAJOR REPAIR
